Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations

Результат исследования: Научные публикации в периодических изданияхстатья

Аннотация

The results formulated in (I.V. Kuznetsov, Sib. Elect. Math. Rep. 14 (2017), 710-731) are extended onto the multi-time case. We prove existence and uniqueness of kinetic solutions to genuinely nonlinear forward-backward ultra-parabolic equations and show that kinetic solutions do not depend on the anisotropic elliptic regularization.

Язык оригиналаанглийский
Страницы (с-по)1158-1173
Число страниц16
ЖурналSiberian Electronic Mathematical Reports
Том15
DOI
СостояниеОпубликовано - 1 янв 2018

Fingerprint Подробные сведения о темах исследования «Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать